MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US VV NAVIGATED MI INSERTER; GENERAL/MISC INSTRUMENT

DEPUY ORTHOPAEDICS INC US VV NAVIGATED MI INSERTER; GENERAL/MISC INSTRUMENT
Catalog Number 229990030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the impacter tip broke off while being struck with mallet.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device was returned and confirmed the failure mode as reported.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VV NAVIGATED MI INSERTER
Common Device Name
GENERAL/MISC INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7048113
Report Number1818910-2017-29505
Device Sequence Number1690808
Product Code HAW
UDI-Device Identifier10603295115298
UDI-Public10603295115298
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K052178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229990030
Device Lot NumberPC2437151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR